Department of Mathematics

Genel Görünüm

News

Student


Publications in International Scientific Journals(last two years)

2023
64. Pandır, Y.; Gürefe, Y. . JOURNAL OF FUNCTION SPACES, 2023, 2023, 1-14.
10.1155/2023/1980382
2023
63. Dişkaya, O.; Menken, H. . DEMONSTRATIO MATHEMATICA, 2023, 56, 1-14.
10.1515/dema-2022-0227
62. Ravi, V.; Chidambaram, N.; çolakoğlu havare, .; Ahmed, H.; Jaganathan, S.; Jaganathan, J. . JOURNAL OF MATHEMATICS, 2023, 2023, 1-15.
10.1155/2023/1187415
61. Pandır, Y.; Aktürk, T.; Gürefe, Y.; Juya, H. . ADVANCES IN MATHEMATICAL PHYSICS, 2023, 2023, 1-18.
10.1155/2023/1091355
60. Abdullayev, F.; Savchuk, V.; Savchuk, M. BEST APPROXIMATION-PRESERVING OPERATORS OVER HARDY SPACE. ANALYSIS AND MATHEMATICAL PHYSICS, 2023, 13, 1-19.
10.1007/s13324-023-00825-7
59. Abdullayev, F.; Savchuk, V. Fejer-Type Posıtıve Operator Based on Takenak-Malmquıst System on Unıt Cırcle. J. MATH. ANAL. APPL., 2023, , 1-19.
10.1016/j.jmaa.2023.127298
58. Dalkılıç, O.; Demirtaş, N. . ARTIFICIAL INTELLIGENCE REVIEW, 2023, 56, 1493-1513.
10.1007/s10462-022-10207-3
57. dişkaya, O.; Menken, H. Compositions of positive integers with 2s and 3s. DEMONSTRATIO MATHEMATICA, 2023, 56, 2022-0227.
https://www.degruyter.com/document/doi/10.1515/dema-2022-0227/pdf
56. Dalkılıç, O.; Demirtaş, N. . SOFT COMPUTING, 2023, 27, 3203-3211.
10.1007/s00500-022-07519-5
55. Dişkaya, O.; Menken, H. Bernoulli-Padovan polynomials and Pado-Bernoulli matrices. MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY, 2023, 17, 55-67.
54. özkartepe, N.; Imaş kızı, M.; Abdullayev, F. Bernstein-Nikolskii-Markov-Type Inequalities for Algebraic Polynomials in a Weighted Lebesgue Space. FILOMAT, 2023, 37, 5701-5715.
53. Yılmazer, M.; Yılmaz, E.; Göktaş, S.; Et, M. . FILOMAT, 2023, 37, 5859-5872.
10.2298/FIL2318859Y
52. Yılmaz, E.; Gülşen, T.; Göktaş, S. . FILOMAT, 2023, 37, 761-773.
10.2298/FIL2303761Y
51. Eken meriç, . . FILOMAT, 2023, , -.
2022
50. Gülşen, T.; Yılmaz, E.; Göktaş, S. . KUWAIT JOURNAL OF SCIENCE, 2022, 49, 1-11.
10.48129/kjs.13411
49. Kravchenko, V.; Khmelnytskaya, K.; çetinkaya, F. Recovery of Inhomogeneity from Output Boundary Data. MATHEMATICS, 2022, 10 , 1-12.
48. Gürefe, Y.; Pandır, Y.; Aktürk, T. . MATHEMATICAL PROBLEMS IN ENGINEERING, 2022, 2022, 1-12.
10.1155/2022/2504907
47. Göktaş, S. . FILOMAT, 2022, 36, 1-13.
46. Pandır, Y.; Gürefe, Y.; Aktürk, T. New soliton solutions of the nonlinear Radhakrishnan-Kundu-Lakshmanan equation with the beta-derivative. OPTICAL AND QUANTUM ELECTRONICS, 2022, 54, 1-21.
http://link.springer.com/content/pdf/10.1007/s11082-022-03585-z.pdf
45. şanlı, Z. . JOURNAL OF FUNCTION SPACES, 2022, 2022, 1-7.
10.1155/2022/5707887
44. Bilgehan, B.; Ozyapici, A.; Hammouch, Z.; Gurefe, Y. Predicting the spread of COVID-19 with a machine learning technique and multiplicative calculus. SOFT COMPUTING, 2022, 1-8.
https://link.springer.com/content/pdf/10.1007/s00500-022-06996-y.pdf
43. Abdullayev, F.; Gün, C. BERNSTEIN-WALSH TYPE INEQUALITIES FOR DERIVATIVES OF ALGEBRAIC POLYNOMIALS. BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, 2022, 59, 145-72.
42. dişkaya, O.; Avaroğlu, E.; Menken, H.; Emsal, A. A New Encryption Algorithm Based on Fibonacci Polynomials and Matrices. TRAITEMENT DU SIGNAL, 2022, 39, 1453-1462.
https://www.iieta.org/journals/ts/paper/10.18280/ts.390501
41. çolakoğlu havare, . . SYMMETRY, 2022, 14, 1706-1716.
10.3390/sym14081706
40. Kılıç, E.; Eken meriç, . . FILOMAT, 2022, 36, 1895-1910.
39. Dalkılıç, O.; Demirtaş, N. . COMPUTATIONAL AND APPLIED MATHEMATICS, 2022, 41, 205-205.
10.1007/s40314-022-01922-2
38. Göktaş, S.; Yılmaz, E.; Yar, A. . MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2022, 45, 2097-2109.
10.1002/mma.7910
37. Abdullayev, F.; Imaş kızı, M. . APPLIED MATHEMATICS IN SCIENCE AND ENGINEERING, 2022, 30, 249-282.
10.1080/27690911.2022.2056170
36. özkartepe, N.; Gün, C.; Abdullayev, F. . TURKISH JOURNAL OF MATHEMATICS, 2022, 46, 2572-2609.
10.55730/1300-0098.3289
35. çolakoğlu havare, .; Havare, A. . POLYCYCLIC AROMATIC COMPOUNDS, 2022, 42, 3488-3500.
10.1080/10406638.2020.1866621
34. Kravchenko, V.; Khmelnytskaya, K.; çetinkaya, F. . MATHEMATICS MDPI, 2022, 10, 43-49.
33. çolakoğlu havare, . . POLYCYCLIC AROMATIC COMPOUNDS, 2022, 42, 5249-5260.
10.1080/10406638.2021.1934045
32. Bohner, M.; çetinkaya, F. A q-Dirac Boundary Value Problem with Eigenparameter-Dependent Boundary Conditions. APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, 2022, 16, 534-547.
31. Demirtaş, N.; Dalkılıç, O.; Riaz, M. . COMPUTATIONAL AND APPLIED MATHEMATICS, 2022, 41, 58-58.
10.1007/s40314-022-01759-9
30. Küçükaslan, M.; Dovgoshey, O. . ANNALS OF COMBINATORICS, 2022, , 613-642.
10.1007/z00026-22-00581-8
29. Abdullayev, F.; Imaş kızı, M. . UKRAINIAN MATHEMATICAL JOURNAL, 2022, 74, 664-684.
10.1007/s11253-022-02093-3
28. Bilgehan, B.; özyapıcı, A.; Hammouch, Z.; Gürefe, Y. . SOFT COMPUTING, 2022, 26, 8017-8024.
10.1007/s00500-022-06996-y
27. Göktaş, S. On the multiplicative Legendre equation. JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, 2022, 16, 805-812.
10.1080/16583655.2022.2119554
26. Karaçal, F.; şanlı, Z. . FUZZY SETS AND SYSTEMS, 2022, 451, 84-93.
10.1016/j.fss.2022.07.002
25. Göktaş, S.; Kemaloğlu, H.; Yılmaz, E. . TURKISH JOURNAL OF MATHEMATICS, 2022, 46, 973-990.
10.3906/mat-2112-55
24. çolakoğlu havare, .; Kamran, M.; Bonyah, E. . JOURNAL OF MATHEMATICS, 2022, 2022, -.
10.1155/2022/9971255
23. çuvalcıoğlu, G.; Bal, A.; çitil, M. . NATIONAL LIBRARY OF SERBIA, 2022, 26, -.
10.2298/TSCI22S2665C
22. Dalkılıç, O.; Demirtaş, N. . SOFT COMPUTING, 2022, , -.
2021
21. Bejan, C.; Eken meriç, .; , E. Contact-Complex Riemannian Submersions. MATHEMATICS, 2021, 9, 1-10.
20. Et, M.; Baliarsingh, P.; şengül kandemir, H.; Küçükaslan, M. . REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS, FíSICAS Y NATURALES. SERIE A. MATEMáTICAS, 2021, 115, 1-14.
10.1007/s13398-020-00983-4
19. çolakoğlu havare, . . INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, 2021, 121, 1-23.
10.1002/qua.26813
18. Et, M.; Baliarsingh, P.; Kandemir, H.; Küçükaslan, M. On $$\mu $$-deferred statistical convergence and strongly deferred summable functions. RACSAM, 2021, 115, 1-34.
http://dx.doi.org/10.1007/s13398-020-00983-4
17. Göktaş, S. . JOURNAL OF FUNCTION SPACES, 2021, 2021, 1-8.
10.1155/2021/5203939
16. Tunç, T.; Erdem, A. . MISKOLC MATHEMATICAL NOTES, 2021, 22, 1000-1011.
10.18514/MMN.2021.3414
15. Yoldaş, H.; Meriç, .; Yaşar, E. Some special vector fields on a cosymplectic manifold admitting a Ricci soliton. MISKOLC MATHEMATICAL NOTES, 2021, 22, 1039-1050.
http://dx.doi.org/10.18514/MMN.2021.3221
14. Abdullayev, F.; Chaichenko, S.; ımashkyzy, M.; Shidlich, A. . ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 2021, 51, 1143-1155.
13. Abdullayev, F.; Imaş kızı, M.; özkartepe, N. p-Bieberbach polynomials in regions with simultaneously exterior and interior zero angles. QUAESTIONES MATHEMATICAE, 2021, 44, 1409-1426.
12. Uzun, S.; şanlı, Z.; Akbaş, M. . BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, 2021, 47, 157-169.
10.1007/s41980-020-00373-x
11. çetinkaya, F.; Golmankhaneh, A. General characteristics of a fractal Sturm–Liouville problem. TURKISH JOURNAL OF MATHEMATICS, 2021, 45, 1835-1846.
https://journals.tubitak.gov.tr/math/issues/mat-21-45-4/mat-45-4-27-2101-38.pdf
10. Abdullayev, F. Bernstein-Walsh-type inequalities for derivatives of algebraic polynomials in quasidiscs. OPEN MATHEMATICS, 2021, 19, 1847-1876.
10.1515/math-2021-0138
9. Abdullayev, F.; Chaichenko, S.; Shidlich, A. . MATHEMATICAL INEQUALITIES & APPLICATIONS, 2021, 24, 323-336.
10.7153/mia-2021-24-23
8. Altınok, M.; Küçükaslan, M. . PUBLICATIONS DE L'INSTITUT MATH?MATIQUE (BELGRADE)","PUBLICATIONS DE L'INSTITUT MATHEMATIQUE, 2021, 110, 41-46.
10.2298/PIM2124041A
7. Abdullayev, F.; Gün, C. Bernstein-Nikolskii-type inequalities for algebraic polynomials in Bergman space in regions of complex plane,. UKRAINIAN MATHEMATICAL JOURNAL, 2021, 73, 513-531.
10.37863/umzh.v73i4.6306
6. Demirbilek, U.; Ala, V.; Reşidoğlu, H. . APPLIED MATHEMATICS A JOURNAL OF CHINESE UNIVERSITIES, 2021, 36, 554-563.
5. Demirbilek, U.; Ala, V.; Reşidoğlu, H. . APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B, 2021, , 554-563.
4. Abdullayev, F.; Serdyuk, A.; Shidlich, A. Widths of Functional Classes Defined by the Majorants of Generalized Moduli of Smoothness in the Spaces $$ {\\mathcal{S}}^p $$. UKRAINIAN MATHEMATICAL JOURNAL, 2021, 7, 841-858.
10.1007/s11253-021-01963-6
3. Abdullayev, F.; ımashkyzy, M.; Savchuk, V. . ANALYSIS AND MATHEMATICAL PHYSICS, 2021, 11, -.
10.1007/s13324-020-00461-5
2. Eken meriç, . . INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, 2021, 18, -.
10.1142/S0219887821501838
1. Bejan, C.; Eken meriç, .; Kılıç, E. . MATHEMATICS, 2021, , -.

"A World University In The Light of Science and Modernity"